# SDR 95ZZZX3032

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N749H
- Make and model: Bell 212
- Aircraft serial: 35061
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Compensator
- Part number: 3030083A
- Condition: Inop
- Location: Eng Tit
- Part time: 1,480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM COMPENSATOR INOPERATIVE, WILL NOT TRIM ITT PROPERLY, WILL NOT ADJUST PROPERLY.
